# SDR FDKA200804182

- Difficulty date: April 29, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,731 hours, 15,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT STRAP AT Y=479 AND FRAME NR 20 IS CORRODED.  THE DAMAGED STRAP HAS BEEN REMOVED AND REPLACED.
